# SDR AALA20001068

- Difficulty date: June 25, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1764 - AFTER TAKEOFF DURING NOSE GEAR RETRACTION, THE NOSE GEAR POSITION RED INDICATOR REMAINED ILLUMINATED.  RECYCLED AND RED LIGHT EXTINGUISHED.  FLIGHT CONTINUED AND LANDED DFW WITHOUT INCIDENT.  INSPECTED NOSE GEAR SENSORS AND ACCOMPLISHED GEAR SWING.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
